MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT CREA CARTRIDGE; CREA+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT CREA CARTRIDGE; CREA+ CARTRIDGE
Catalog Number 03P84-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident# (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On 25-jun-2021, abbott point of care was contacted by a customer regarding i-stat crea cartridges that yielded a suspected discrepant creatinine result of 2.9 on an 84 year old female patient presented for a study scan and angiogram.There was no additional patient information available at the time of this report.Return product is available for investigation.Method:i-stat ; result : 2.9; date : (b)(6) 2021; time: 15:00.Lab , 0.9 , (b)(6) 2021 , 23:32.There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 26-jul-2021.A review of the device history record confirmed the lot passed finished goods release criteria.Retained and returned cartridge testing met the applicable acceptance criteria found in q04.01.003 rev.Ag, appendix 1- product complaint level 2 and level 3 investigation procedure.No deficiency has been identified for crea cartridge lot a21134.
 
Event or Problem Description
Na.

Brand Name
I-STAT CREA CARTRIDGE
Common Device Name
CREA+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key12084227
Report Number2245578-2021-00057
Device Sequence Number3870082
Product Code CGL
UDI-Device Identifier10054749000125
UDI-Public10054749000125
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K973292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2021
Device Catalogue Number03P84-25
Device Lot NumberA21134
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2021
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR